# SDR SWAA2016082355066

- Difficulty date: August 10, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE CORRODED AT BS 887, BETWEEN LBL 8 TO RBL 21. R & R FLOOR PANEL SPLICE IAW DWG.
